Recent news and events

Martin Škoviera

Published papers

M. Conder, R. Nedela, J. Širáň, Classification of regular maps of Euler characteristic -3p, Journal of Combinatorial Theory, Series B, Volume 102, Issue 4, July 2012, Pages 967–981,

S.-F. Du, G. Jones, J.-H.. Kwak, R. Nedela, M. Škoviera, 2-Groups that factorise as products of cyclic groups, and regular embeddings of complete bipartite graphs, Ars Mathematica Contemporanea 6 (2013), 155–170.

M. Kotrbčík, M. Škoviera,, Matchings, cycle bases, and the maximum genus of a graph, Electronic Journal of Combinatorics 19(3) (2012)